| Catalog Number |
364958 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.The date received by manufacturer has been used for this field a device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® boric acid sodium borate/formate c&s urine tube, an unspecified number of samples exhibit increased hematuria compared to other laboratories in the region.There was no health impact or consequences reported.
Additional Manufacturer Narrative
Bd had not received any samples for investigation.A total of 90 retained samples were inspected, with no issues being identified.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: erroneous results (accuracy).No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description